MathSciNet Relay Station
MathSciNet bibliographic data
MR1025165 11F72 (22E40 22E55 32N05 58G25)
Müller, Werner The trace class conjecture in the theory of automorphic forms. Ann. of Math. (2) 130 (1989), no. 3, 473–529.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement